On some Schroedinger-type variational inequalities
Rendiconti del Seminario Matematico della Università di Padova, Volume 98 (1997), pp. 1-19.
@article{RSMUP_1997__98__1_0,
     author = {Bernardi, Marco Luigi and Luterotti, Fabio},
     title = {On some {Schroedinger-type} variational inequalities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--19},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {98},
     year = {1997},
     zbl = {0892.35090},
     mrnumber = {1492966},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1997__98__1_0/}
}
TY  - JOUR
AU  - Bernardi, Marco Luigi
AU  - Luterotti, Fabio
TI  - On some Schroedinger-type variational inequalities
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1997
DA  - 1997///
SP  - 1
EP  - 19
VL  - 98
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1997__98__1_0/
UR  - https://zbmath.org/?q=an%3A0892.35090
UR  - https://www.ams.org/mathscinet-getitem?mr=1492966
LA  - en
ID  - RSMUP_1997__98__1_0
ER  - 
%0 Journal Article
%A Bernardi, Marco Luigi
%A Luterotti, Fabio
%T On some Schroedinger-type variational inequalities
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1997
%P 1-19
%V 98
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1997__98__1_0
Bernardi, Marco Luigi; Luterotti, Fabio. On some Schroedinger-type variational inequalities. Rendiconti del Seminario Matematico della Università di Padova, Volume 98 (1997), pp. 1-19. http://archive.numdam.org/item/RSMUP_1997__98__1_0/

[1] C. Baiocchi - A.C. Capelo, Variational and Quasi-Variational Inequalities. Applications to Free Boundary Problems, J. Wiley and Sons, Chichester (1984). | MR | Zbl

[2] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, Leiden (1976). | MR | Zbl

[3] C. Bardos-'H. BREZIS, Sur une classe de problèmes d'évolution nonlinéaires, J. Differential Equations, 6 (1969), pp. 343-395. | MR | Zbl

[4] M.L. Bernardi - F. Luterotti, On a class of Schroedinger-type evolution inequalities, in Boundary Value Problems for Partial Differential Equations and Applications, Eds. J. L. LIONS and C. BAIOCCHI, Masson, Paris (1993), pp. 299-304. | MR | Zbl

[5] M.L. Bernardi - F. LUTEROTTI, On some hyperbolic variational inequalities, Adv. Math. Sci. Appl., 6 (1996), pp. 79-95. | MR | Zbl

[6] H. Brezis, Problèmes unilatéraux, J. Math. Pures Appl., 51 (1972), pp. 1-168. | MR | Zbl

[7] R.W. Carroll, Abstract Methods in Partial Differential Equations, Harper and Row, New York (1969). | MR | Zbl

[8] T. Cazenave, Equations de Schroedinger non linéaires en dimension deux, Proc. Roy. Soc. Edinburgh, 84-A (1979), pp. 327-346. | MR | Zbl

[9] T. Cazenave - P. L. LIONS, Orbital stability of standing waves for some nonlinear Schroedinger equations, Comm. Math. Phys., 85 (1982), pp. 549-561. | MR | Zbl

[10] J. Ginibre - G. VELO, On a class ofnonlinear Schroedinger equations. I: The Cauchy problem, general case. II: Scattering theory, general case, J. Funct. Anal., 32 (1979), pp. 1-32 and 33-71. | MR | Zbl

[11] J. Ginibre - G. Velo, The global Cauchy problem for the nonlinear Schroedinger equation revisited, Ann. Inst. Henri Poincaré, Analyse non linéaire, 2 (1985), pp. 309-327. | Numdam | MR | Zbl

[12] E. Hille - R.S. Phillips, Functional Analysis and Semi-Groups, A. M. S. Colloq. Publ., 31 (1957). | MR | Zbl

[13] T. Kato, Perturbation Theory for Linear Operators (2-nd edition), Grundlehren, Bd. 132, Springer, Berlin (1976). | MR | Zbl

[14] T. Kato, On nonlinear Schroedinger equations, Ann. Inst. Henri Poincaré, Physique théorique, 46 (1987), pp. 113-129. | Numdam | MR | Zbl

[15] J.L. Lions, Equations Différentielles Opérationnelles et Problèmes aux Limites, Grundlehren, Bd. 111, Springer, Berlin (1961). | MR | Zbl

[16] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non-linéaires, Dunod-Gauthier Villars, Paris (1969). | MR

[17] J.L. Lions - E. MAGENES, Non-Homogeneous Boundary Value Problems and Applications, I, II, III, Grundlehren, Bd. 181, 182, 183, Springer, Berlin (1972- 1973). | Zbl

[18] F. Luterotti, On some Schroedinger-type and hyperbolic variational inequalities, Rend. Sem. Mat. Univ. Pol. Torino, 53, 2 (1995), pp. 121-131. | MR | Zbl

[19] F. Merle, Determination of blow-up solutions with minimal mass for nonlinear Schroedinger equations with critical power, Duke Math. J., 69 (1993), pp. 427-454. | MR | Zbl

[20] G.A. Pozzi, Problemi di Cauchy e problemi ai limiti per equazioni di evoluzione del tipo di Schroedinger lineari e non lineari. Parte Prima, Ann. Mat. Pura Appl., 78 (1968), pp. 197-258. | MR | Zbl

[21] G.A. Pozzi, Problemi di Cauchy e problemi ai limiti per equazioni di evoluzione del tipo di Schroedinger lineari e non lineari. Parte Seconda, Ann. Mat. Pura Appl., 81 (1969), pp. 205-248. | MR | Zbl